Details for The return of ECT
PropertyValue
NameThe return of ECT
Description

Readings: A Journal of Reviews and Comentary in Mental Health, March 1992.

Dr. Breggin reviews and comments upon the 1990 Task Force Report of the American Psychiatric Association, "The Practice of Electroconvulsive Therapy: Recommendations for Treatment, Training, and Privileging."

Filenamethereturnofect.pbreggin.1992.pdf
Filesize2.15 MB
Filetypepdf (Mime Type: application/pdf)
Creatorwebadmin
Created On: 01/29/2008 11:29
ViewersEverybody
Maintained byEditor
Hits8732 Hits
Last updated on 01/29/2008 11:34
Homepage
CRC Checksum
MD5 Checksum

 

WARNING!

Most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should be done carefully under experienced clinical supervision. Methods for safely withdrawing from psychiatric drugs are discussed in Dr. Breggin's new book, Psychiatric Drug Withdrawal: A Guide for Prescribers, Therapists, Patients, and Their Families.